# SDR R61A2022020100086

- Difficulty date: January 13, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000007
- Aircraft time: 46,166 hours, 28,972 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Shear Panel
- Part number: 17087229001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AC WAS IN FOR HVY CK FOUND CORROSION FOUND ON AFT CARGO FLOOR SUPPORT CLIP AT FR 80 BTWN STGR 27R-28R. MX REPLACED SUPPORT CLIP PN 170-87229-001 IAW SRM 51-41-01, 51-41-02. AC REMAINS IN YQG FOR COMPLETION.
